# SDR UPS02839152

- Difficulty date: July 26, 2002
- Submitted: August 26, 2002
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 77,364 hours, 50,326 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 FWD CARGO AFT DOOR FRAME FWD LWR INNER SURFACE AT LIGHTENING HOLE MULTIPLE CRACKS, DOUBLER IS UNTREATED METAL AND FASTENERS ARE IMPROPERLY INSTALLED.  REPAIRED WEB IAW DAC DWG 5616520.
